arrow
Volume 12, Number 4
Previous Issue Next Issue

Tony Chan & Jian-Ping Shao

J. Comp. Math., 12 (1994), pp. 291-297.

Preview Full PDF 1617 20601 Abstract

Zheng-Ting Chen & Wei-Nan E

J. Comp. Math., 12 (1994), pp. 298-311.

Preview Full PDF 1587 20220 Abstract

Benyu Guo & Yueshan Xiong

J. Comp. Math., 12 (1994), pp. 312-329.

Preview Full PDF 1580 20058 Abstract

Kaz Adamowski & Wojciech Feluch

J. Comp. Math., 12 (1994), pp. 330-338.

Preview Full PDF 1631 20579 Abstract

Shu-Li Yang

J. Comp. Math., 12 (1994), pp. 339-351.

Preview Full PDF 1671 20129 Abstract

Meng-Zhao Qin & Wei-Jie Zhu

J. Comp. Math., 12 (1994), pp. 352-356.

Preview Full PDF 1793 20538 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 357-365.

Preview Full PDF 1621 20575 Abstract

Ding-Guo Pu & Wei-Wen Tian

J. Comp. Math., 12 (1994), pp. 366-379.

Preview Full PDF 1735 20288 Abstract

Lin-Ping Sun

J. Comp. Math., 12 (1994), pp. 380-386.

Preview Full PDF 1755 20084 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard